# SDR AALA981828

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Part number: 69553584
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1171 - AFTER TAKEOFF TPA EN ROUTE ORD HAD TO USE THE LANDING GEAR LOCK OVERRIDE TO RAISE LANDING GEAR.  LANDED ORD WITHOUT INCIDENT.  REPLACED AIR/GROUND MECHANICAL LINKAGE IN LEFT GEAR WHEEL WELL.  OPERATIONS NORMAL ON AIRCRAFT GEAR RETRACTION AND EXTENSION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
